Iowa, 2010Hail and Damaging Wind in Iowa, April 6, 2010
April 6, 2010 · NWS DVN · 6 events in 3 counties and zones
A warm front extending from northeast Kansas along the Missouri and Iowa border to northern Indiana lifted to the north on April 6th resulting in the development of some showers and thunderstorms. Some storms were severe, producing large hail and damaging winds.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1,000
- Crop damage
- None recorded
- Events
- 6
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A warm front extending from northeast Kansas along the Missouri and Iowa border to northern Indiana lifted to the north on April 6th resulting in the development of some showers and thunderstorms. Some storms were severe, producing large hail and damaging winds.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before the first event at Apr 5, 2:06 PM CST, 10 hours 45 minutes earlier.
Area forecast discussion, Apr 5, 2:06 PM CST, 10 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
306 PM CDT MON APR 5 2010
.SYNOPSIS...
WARM FRONT ALONG I-70 IN MISSOURI WITH DECENT PRESSURE FALLS OVER
MUCH OF THE MIDWEST WITH THE BULLSEYE OF 3HR FALLS OF 4 MB NEAR
OMAHA. SURFACE DEWPOINTS IN THE 60S SOUTH OF THE FRONT AND 40S IN
THE DVN CWA. DEEP UPPER TROUGH DIGGING INTO THE ROCKIES WITH
SOUTHWEST FLOW ALOFT ACROSS THE CENTRAL UNITED STATES. ..HAASE..
&&
.SHORT TERM...TONIGHT AND TUESDAY...
WITH TROUGH DIGGING IN THE ROCKIES AND SURFACE LOW MOVING INTO THE
HIGH PLAINS TONIGHT THE WARM FRONT IN MO SHOULD PUSH NORTHWARD.
ELEVATED HAILERS ONGOING THIS AFTERNOON AND EVENING WITH LOW LEVEL
JET/WARM ADVECTION FEEDING INTO THE AREA. WILL NEED TO BE ALERT FOR
TORNADO AND VERY LARGE HAIL POTENTIAL WITH SUPERCELLS THIS EVENING
ESPECIALLY IN OUR SOUTHERN CWA ALONG WARM FRONT. WIND SHEAR IS
EXTREME WITH HELICITY VALUES ABOUT 700. LATER TONIGHT THE LOW LEVEL
JET STRENGHTHENS TO 60 KNOTS AS WARM FRONT LIFTS NORTHWARD ACROSS
THE CWA. NUMEROUS THUNDERSTORMS SHOULD OCCUR TONIGHT ALONG AND NORTH
OF THE FRONT WITH LARGE HAIL AND HEAVY RAINS A THREAT MUCH OF THE
NIGHT.
TUESDAY...MODELS SEEM TO AGREE IN STALLING THE BOUNDARY UP ACROSS
OUR NORTHERN CWA WITH CONTINUED NUMEROUS THUNDERSTORMS MAINLY ALONG
AND NORTH OF THE FRONT...AS STRONG LOW LEVEL JET CONTINUES FEEDING
INTO AREA. SEVERE STORMS AND HEAVY RAIN THREAT EXPECTED NEAR AND
NORTH OF THE FRONT. SOUTH OF THE FRONT SOUNDINGS INDICATE A WARM AND
CAPPED ATMOSPHERE SO ONLY CHANCE POPS IN OUR SOUTHERN CWA.
..HAASE..
.LONG TERM...TUESDAY NIGHT THROUGH NEXT MONDAY...
FORECAST FOCUS ON SEVERE WEATHER AND HEAVY RAIN TUESDAY NIGHT INTO
EARLY WEDNEDAY MORNING.
TUESDAY NIGHT...DEEPENING TROUGH OUT WEST APPROACHES AND SO DOES THE
SURFACE LOW. WITH CONTINUED STRONG LOW LEVEL JET POINTED AT OUR CWA
THUNDERSTORMS SHOULD KEEP FIRING NORTH OF THE WARM FRONT WHICH
SHOULD BE ACROSS OUR NORTHERN CWA. THE ECM/GFS WANTS TO KEEP THE
BULK OF THE DVN CWA IN THE CAPPED WARM SECTOR MOST OF TUESDAY...
WITH MINIMAL CONVECTION. IF THERE IS ENOUGH SUNSHINE TEMPS MAY JUMP
INTO THE 80S BUT FOR NOW WILL KEEP MAX READINGS WELL INTO THE 70S.
AS LARGE SCALE ASCENT MOVES IN FROM THE WEST AS DEEP TROUGH
APPROACHES...ALONG WITH THE SURFACE LOW AND STRENGTHENING COLD
FRONT...INTENSE CONVECTION SHOULD DEVELOP BY TUESDAY EVENING AS THE
CAP WEAKENS CONSIDERABLY. FORECAST SOUNDINGS INDICATE STRONG WIND
FIELDS BUT UNIDIRECTIONAL. THIS SUGGESTS DAMAGING WINDS AND LARGE
HAIL THE MAIN THREAT. HOWEVER...TORNADO THREAT WILL EXIST NEAR THE
TRIPLE POINT AS THE SURFACE LOW TRACKS FROM CENTRAL IOWA INTO
NORTHERN ILLINOIS...PER GFS SOLUTION. WILL CONTINUE WITH THE FLASH
FLOOD WATCH ON TUESDAY FOR POTENTIAL FOR HEAVY RAINS...TRAINING OF
STORMS AND FLASH FLOODING. THE WATCH MAY NEED TO BE EXTENDED INTO
TUESDAY NIGHT.
WEDNESDAY THROUGH SUNDAY...COLD FRONT WITH ANY SHOWERS OR STORMS
ENDING WEDNESDAY MORNING. HOWEVER SECONDARY FRONT COMING IN BY
WEDNESDAY NIGHT MAY TRIGGER A FEW MORE SHOWERS. THEN DRY THEREAFTER
THROUGH SUNDAY. HAVE KEPT MAX TEMPS MAINLY IN THE 60S TO AROUND 70
THIS WEEKEND BUT THESE MAY NEED TO BE RAISED EVEN FURTHER.
EARLY NEXT WEEK...THE GFS INDICATES ANOTHER DEEP TROUGH COMING OUT
OF THE ROCKIES AND INTO THE PLAINS. TIMING ISSUES AND MODEL
DISCREPANCIES ABOUND THIS FAR OUT SO FOR NOW HAVE ONLY SLIGHT CHANCE
POPS FOR MONDAY AND MONDAY NIGHT.
..HAASE..
&&
.AVIATION...
WRM FRONT TO SLOWLY MOVE NORTH TONIGHT PROVIDING A FOCUS FOR
CONVECTION. ELEVATED CONVECTION AHEAD OF THE WRM FRONT TO BE
SCATTERED IN NATURE WITH A POSSIBLE HAIL THREAT. MOISTURE
CONVERGENCE WITH LLJ TONIGHT TO ALLOW WIDESPREAD RA TO DEVELOP WITH
NUMEROUS TSRA. VSBYS TO EVENTUALLY DROP DOWN TO 3-5SM WITH CIGS
2-3KFT. VSBYS AOB 2SM AND CIGS AOB 2KFT ARE LIKELY WITH ANY TSRA. IF
MODELS ARE CORRECT WITH WFP...PRECIP AND TSRA THREAT TO END PRIOR TO
12Z/06 FOR KBRL/KMLI/KCID. ..08..
&&
.HYDROLOGY...
WITH PORTIONS OF THE MS RIVER SOUTH OF NEW BOSTON CURRENTLY IN MINOR
FLOOD AND OTHER TRIB RIVERS NEAR ACTION STAGE ANY HEAVY RAIN WOULD
AGGRAVATE OR RENEW WIDESPREAD RIVER FLOODING. A GENERAL RAINFALL OF
2 TO 4 INCHES TONIGHT THROUGH TUESDAY NIGHT APPEAR REASONABLE GIVEN
THAT PRECIPITABLE WATERS ARE FORECAST BY THE NAM/GFS TO ABOUT 1.50
INCHES. IF THUNDERSTORMS TRAIN OVER THE SAME AREA FOR SEVERAL HOURS
THEN QPF AMOUNTS MAY BE EVEN HIGHER. FLASH FLOOD GUIDANCE FOR 1 AND
3 HOURS CURRENTLY IS ONLY 1 TO 2 INCHES SO THIS WILL NEED TO BE
MONITORED. THERE IS THE POTENTIAL FOR SERIOUS FLASH FLOODING AND
RAPID RISES IN RIVERS SO THIS SHOULD BE MONITORED CLOSELY. A FLASH
FLOOD WATCH IS IN EFFECT TONIGHT AND TUESDAY BUT WILL LIKELY NEED TO
BE EXTENDED INTO TUESDAY NIGHT. AT THIS POINT THE HEAVIEST RAINS
SHOULD OCCUR ACROSS OUR NORTHERN CWA AND THE HEADWATERS OF THE TRIBS
BUT EXACTLY WHERE THE FRONT STALLS OUT NEEDS TO BE MONITORED.
..HAASE..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH TUESDAY
EVENING FOR BENTON-BUCHANAN-CEDAR-CLINTON-DELAWARE-DUBUQUE-
IOWA-JACKSON-JOHNSON-JONES-LINN-MUSCATINE-SCOTT.
IL...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH TUESDAY
EVENING FOR CARROLL-JO DAVIESS-ROCK ISLAND-STEPHENSON-
WHITESIDE.
MO...NONE.
&&
HAASE/12Hazardous weather outlook, Apr 5, 4:06 AM CST, 20 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
506 AM CDT MON APR 5 2010
IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-061015-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
506 AM CDT MON APR 5 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.
.DAY ONE...TODAY AND TONIGHT
A WARM FRONT WILL MOVE INTO THE AREA LATE TODAY AND TONIGHT AND
PROVIDE THE FOCUS FOR THUNDERSTORMS... SOME OF WHICH MAY BE
SEVERE. THE MAIN THREAT WILL BE LARGE HAIL AROUND 1 INCH IN
DIAMETER BETWEEN 3 PM AND MIDNIGHT. THERE IS A CHANCE LATE
THIS AFTERNOON AND EARLY THIS EVENING THAT A FEW SUPERCELLS COULD
DEVELOP ALONG THE WARM FRONT BRINGING A THREAT FOR VERY LARGE
HAIL... DAMAGING WINDS AND TORNADOES ALONG AND MOSTLY SOUTH OF
A LINE FROM MOUNT PLEASANT IOWA... TO ROSEVILLE ILLINOIS. THE
STORM PREDICTION CENTER HAS PLACED THE ENTIRE OUTLOOK AREA IN
A SLIGHT RISK FOR LATER TODAY AND TONIGHT. OVERNIGHT... THE
THREAT WILL TRANSITION TO HEAVY RAIN... AS A STRONG LOW LEVEL
JET TRANSPORTS VERY MOIST AIR NORTH OF THE ADVANCING WARM FRONT.
CONDITIONS APPEAR FAVORABLE FOR SOME AREAS TO SEE REPEATED
THUNDERSTORM ACTIVITY... WHICH MAY LEAD TO LOCALIZED HEAVY
RAINFALL AMOUNTS IN EXCESS OF 2 INCHES AND POTENTIALLY FLASH
FLOODING. AREAS ALONG AND ESPECIALLY NORTH OF INTERSTATE 80 ARE
MOST AT RISK FOR SEEING HEAVY RAINFALL TONIGHT.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
SEVERE THUNDERSTORMS WILL BE POSSIBLE TUESDAY...MAINLY ALONG AND
NORTH THE HIGHWAY 20 CORRIDOR NEAR A STALLED FRONTAL BOUNDARY.
THE MAIN SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING
WIND. AN ISOLATED SUPERCELL CAPABLE OF PRODUCING TORNADOES IS
POSSIBLE.
TUESDAY NIGHT...MORE WIDESPREAD THUNDERSTORMS ARE LIKELY AS A COLD
FRONT SLOWLY ADVANCES EAST ACROSS THE AREA. SOME OF THESE STORMS MAY
BE SEVERE WITH LARGE HAIL AND DAMAGING WIND. THE STORM PREDICTION
CENTER HAS PLACED THE ENTIRE AREA IN A SLIGHT RISK FOR TUESDAY AND
TUESDAY NIGHT.
WEDNESDAY...THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE AREA AND
THERE IS A LOW POTENTIAL FOR SEVERE THUNDERSTORMS IN ILLINOIS SOUTH
OF INTERSTATE 80. IT IS TOO EARLY TO DETERMINE MORE SPECIFIC TIMING
AND SEVERE WEATHER THREATS.
THUNDERSTORMS LATE TUESDAY INTO EARLY WEDNESDAY MAY BE SLOW MOVING
AND RESULT IN LOCALLY HEAVY RAINFALL AMOUNTS AND LOCALIZED FLASH
FLOODING. IN ADDITION...SEVERAL DAYS OF RAINFALL THIS WEEK MAY LEAD
TO RISES AND POSSIBLE FLOODING ON AREA RIVERS LATER THIS WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE OVER THE NEXT COUPLE OF DAYS.
MCCLURE/SHEETS
In the hours before
Local storm report, Apr 5, 10:53 PM CST, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1153 PM CDT MON APR 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1147 PM TSTM WND GST 5 SSE SABULA 42.00N 90.12W
04/05/2010 M45 MPH CARROLL IL TRAINED SPOTTER
&&
WELocal storm report, Apr 5, 10:58 PM CST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1158 PM CDT MON APR 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM TSTM WND GST DUBUQUE REGIONAL AIRPOR 42.40N 90.72W
04/05/2010 M57.00 MPH DUBUQUE IA COUNTY OFFICIAL
1110 PM HAIL 1 E EAST DUBUQUE 42.49N 90.62W
04/05/2010 E1.25 INCH JO DAVIESS IL TRAINED SPOTTER
TIME ESTIMATED.
1110 PM TSTM WND GST 1 E EAST DUBUQUE 42.49N 90.62W
04/05/2010 E75.00 MPH JO DAVIESS IL TRAINED SPOTTER
TIME ESTIMATED.
&&
LELocal storm report, Apr 5, 11:11 PM CST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1211 AM CDT TUE APR 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1107 PM TSTM WND DMG 3 N LA MOTTE 42.34N 90.62W
04/05/2010 JACKSON IA EMERGENCY MNGR
JUST EAST OF THE DUBUQUE COUNTY LINE. 230TH AVENUE.
MACHINE SHED ROOF TORE OFF. POST BLOWN THROUGH SIDE OF
MOBILE HOME. NO INJURIES, FAMILY RELOCATED.
&&
WELocal storm report, Apr 5, 11:33 PM CST, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1233 AM CDT TUE APR 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 PM TSTM WND DMG W FREEPORT 42.29N 89.63W
04/05/2010 STEPHENSON IL TRAINED SPOTTER
TREES AND POWER POLES SNAPPED OFF. SIDING TORN OFF
HOUSES. 1/4 MILE W OF HIGHLAND COMMUNITY COLLEGE ON PEARL
CITY ROAD. TIME ESTIMATED. RELAYED BY STEPHENSON COUNTY
SKYNET.
&&
DLSLocal storm report, Apr 6, 12:19 AM CST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
119 AM CDT TUE APR 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 PM TSTM WND DMG 6 NE CASCADE 42.36N 90.93W
04/05/2010 DUBUQUE IA EMERGENCY MNGR
BARN DESTROYED. TIME ESTIMATED.
1050 PM TSTM WND DMG 3 S DUBUQUE REGIONAL AI 42.36N 90.72W
04/05/2010 DUBUQUE IA EMERGENCY MNGR
ROOF TAKEN OFF OF A HOUSE NEAR INTERSECTION OF BUNCOMBE
ROAD AND BENNETVILLE ROAD.
1050 PM TSTM WND DMG 2 SE DUBUQUE REGIONAL A 42.38N 90.69W
04/05/2010 DUBUQUE IA EMERGENCY MNGR
FARM MACHINERY BLOWN OVER. POWER LINES DOWN.
1056 PM TSTM WND GST DUBUQUE REGIONAL AIRPOR 42.40N 90.72W
04/05/2010 M60.00 MPH DUBUQUE IA ASOS
MEASURED AT DUBUQUE IOWA AIRPORT. CORRECTED LAT/LON
&&
LELocal storm report, Apr 6, 12:38 AM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
138 AM CDT TUE APR 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM HAIL DUBUQUE 42.50N 90.69W
04/05/2010 E1.25 INCH DUBUQUE IA BROADCAST MEDIA
COURTESY WREX TV
&&
LEThunderstorm Wind, Linn
- When
- April 6, 12:51 AM CST
- Where
- Linn County, 1.79 mi NNE of Beverly
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 41.953, -91.764
Wind gusts estimated to be 60 mph blew down a large highway exit sign on Highway 30 marking the 16th Avenue Exit around 151 am April 6.
Hail, Johnson
- When
- April 6, 3:14 AM CST
- Where
- Johnson County, 1.48 mi NNE of Hills
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 41.570, -91.540
Non-severe hail (<1.0) fell in Hills, IA at 414 am April 6.
Hail, Scott
- When
- April 6, 4:15 AM CST
- Where
- Scott County, 1.48 mi NNE of Davenport Arpt
- Measured
- 0.88 in hail
- Reported by
- NWS Employee
- Coordinates
- 41.640, -90.570
Non-severe hail (<1.0) fell in Eldridge, IA at 515 am April 6.
Hail, Scott
- When
- April 6, 4:18 AM CST
- Where
- Scott County, 2.14 mi SSW of Scott County Park
- Measured
- 1 in hail
- Reported by
- NWS Employee
- Coordinates
- 41.690, -90.540
Quarter sized hail fell in Park View, IA at 518 am April 6.
Hail, Scott
- When
- April 6, 4:30 AM CST
- Where
- Scott County, 4.13 mi W of Le Claire
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 41.600, -90.360
Quarter sized hail fell in Le Claire, IA at 530 am April 6.
Hail, Scott
- When
- April 6, 4:36 AM CST
- Where
- Scott County, 4.13 mi W of Le Claire
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 41.600, -90.360
Quarter sized hail fell in Le Claire, IA at 536 am April 6.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Iowa, April 6, 20106 injured · $5.3 million · 3.5 in hail · 46 events
- Lightning Strike in Michigan, April 6, 2010$150,000 · 1 event
- Hail and Damaging Winds in Kansas, April 6, 20101.75 in hail · 42 events
- Hail and Damaging Winds in Iowa, April 6, 2010$30,000 · 1.75 in hail · 18 events
- Flash Flood and Hail in Kansas, April 6, 2010$200 · 1.75 in hail · 30 events
- Hail and Damaging Winds in Missouri, April 6, 2010$3,000 · 1 in hail · 29 events
- Hail in New York, April 6, 2010$33,000 · 1 in hail · 1 event
- Hail and Damaging Wind in Oklahoma, April 6, 2010$2,000 · 1.75 in hail · 20 events
- Strong Wind in Illinois, April 6, 2010$17,000 · 8 events
- Hail in Michigan, April 6, 20102.25 in hail · 17 events
- Hail and Damaging Winds in Oklahoma, April 6, 20101 in hail · 11 events
- Hail and Lightning Strike in Illinois, April 6, 2010$10,000 · 1.75 in hail · 8 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 218904, 218905, 218906, 218907, 218908, 218909.